MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INJECT TRABECULAR MICRO BYPASS SYSTEM; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT INJECT TRABECULAR MICRO BYPASS SYSTEM; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number G2-M-IS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyphema (1911); Intraocular Pressure Increased (1937)
Date of Event 08/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: the device was not available; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling was completed.Hyphema and elevated iop are identified in the labeling as known inherent risks of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred, but does not appear to have been a problem with the device or the way it was used.Hyphema and elevated iop are established risks associated with use of the device, which is clearly specified in the product's labeling.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr#: (b)(4).
 
Event or Problem Description
It was reported that following a cataract plus trabecular micro bypass stent system procedure, the patient presented with hyphema at postop day one (1).Per report, the hyphema improved within a week, but recurred the following week.The surgeon conferred with glaukos medical monitor who reported that the hyphema was improving and on iop medication with hyphema resolving.Treatment options including ways to monitor the patient were discussed.Through follow-up, the surgeon provided the following additional information.The left eye procedure was uneventful, and the postop hyphema was associated with iop increase (temporary) which was managed with glaucoma medication.The reported hyphema was characterized as grade 1 (less than or equal to 1/3 ac vol.) per report, the patient was on anticoagulants preoperatively.The patient¿s most recent status was reported as ¿doing well one (1) at one (1) month postop with adverse event resolved¿.

Brand Name
ISTENT INJECT TRABECULAR MICRO BYPASS SYSTEM
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
MDR Report Key10619882
Report Number2032546-2020-00072
Device Sequence Number11679951
Product Code OGO
UDI-Device Identifier00853704002203
UDI-Public0100853704002203
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P170043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberG2-M-IS
Device Lot Number128455
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR